This has NOT helped my stress levels or the huge worsening of symptoms since the end of November. I thought I finally found an internist who took me semi seriously, since I have many MS symptoms. I went in for my first visit, stating I " was willing to wean off clonazepam slowly". He did a decent H and P, ordered malabsorption tests, an MRI, thyroid, etc. The next visit, he gave a MA my scripts which she was confused by and got wrong. That was a MONTH AGO. I attempted twice through messages, and the pharmacy to get the clonazepam corrected. I went in to pick up a script at the office weeks l later, and found it was the SAME erroneous one. When I questioned it, three MAs came out and started scolding me like a child, etc etc. No one else was around. I was shaking and trying not to cry. It was a bad scene. I'm 60, btw. They were all under 40. I eventually got the correct script with faxes from the pharmacy. I went for my MRI and PT eval this week ( was told I am too weak to take a walk, forget exercising except bed exercises) . 2 days ago, a month after the incident with the MAs, The Clinic Manager ( who I'm sure was ex military or a cop) called and harshly told me I was getting a letter of dismissal for threatening behavior. I went to pieces. I told him I had just gotten all my tests done, the pharmacy understands my prescriptions if there is any question, I REALLY thought the Dr did a good job, that this was a simple RX mistake that has been blown out of proportion, I have tried for 5 months to find a Dr... PLEASE PLEASE don't do this. He was unwavering A letter will put a Red Flag on me, and no one else will see me. I'm not crazy or violent. I don't like conflict. I finally told him he needed to do his research before making a call like this: if I was suicidal or a struggling alcoholic, this type of call would have put me over the edge. He called back yesterday and told me my appointment was cancelled and DO NOT CALL AGAIN. I'VE had a terrible tremor all week. It raged on Wed, now by Friday, it's bad. It's not anxiety. It's a REAL TREMOR. Weakness is bad. I'm not having bad dreams, etc or panic attacks... I'm worried about what in the world to do.... but it's not anxiety Every month since Sept I've been next to running out of clonazepam. Running out of Clonazepam landed me in an ER two years ago when I was healthier. Severe tremors caused a fall and dislocated pelvis, five days with ZERO sleep. It took 9 months and $50,000 to recover. That was CA with a decent ER and a ND who never mentioned " weaning off clonazepam" like every MI Dr has done since Sept. I'm trying, but get NO credit. I don't have a mood disorder, or mental illness. Since Sept, every Dr has said " Find another Dr. This isn't the place for you". I'm on no narcotics. I'm not an addict . I don't drink or smoke. I've got records from at least 2009 of the same dose... Never take more of my meds. Etc. There are now no Drs left to see. The others in my area are booking in December 2018! I have no one to help drive me an hour and a half away. Another strange Dr who rejects me, or is rude, scolding etc ...I don't think I can take. It probably looks suspicious that I look horrible, am alone with no one to vouch for me and not from this area. My brother's a Dr and I live with his disgust and criticism. My 80 year old mother says " oh I have that" while she's getting fixed up the go somewhere. This " formal dismal" feels like being falsely acused by the police. It feels like a nightmare. I was a Practitioner , for God's sake.... Do medical personal recoil and attack us because of that Primal Fear of Illness and Deformity? Or are we a Reminder that Age and Illness can hit ANYONE, and they are afraid? I just read about Patient Abandonment. That's what's been happening to me. I didn't know it's illegal. I emailed some lawfirm. I don't have the energy for a fight. I just have had more abuse than I can swallow. If I end up in the ER because of no medicine, I'm not sure how I'll be treated.... There's no Dr here in the ER anymore. They assume anyone shaking is an addict. I doubt they'll help.